Hi, I am a 41 year old female who has had some lower abdominal pain lately and feeling a little sick to my stomach. On Wednesday it felt like my insides were tied in a knot. I've noticed the lower abdominal pain this week mostly, but the feeling sick to my stomach has been going on for a week or two. I generally don't pay a whole lot of attention to gas or stomach cramping because I have suffered from this all my life. I was diagnosed with IBS at one time. Nothing real severe, just certain foods can send me running to the bathroom or sometimes I'm not sure what does it. My stomach has really been bothering me the last few days with a feeling of trapped gas in my lower abdomen. It feels like if I had a good BM I would feel better. I'm not constipated. I have a BM usually everyday. Plus the feeling sick to my stomach. It is very rare for me to feel sick to my stomach. I'm used to the cramping, gas, and diarrhea. The point I'm getting to is that my imagination runs wild and I think I have colon cancer or ovarian cancer. I know stomach discomfort/gas is one of the vague signs that could mean ovarian cancer. I'm not sure about bloating. I am 60 lbs. overweight (have been trying to lose it since my youngest daughter was born almost 9 years ago). I can't really tell if my stomach is swollen due to bloating. I do feel like if I could take a pin and pop my stomach, it would release the pressure I feel. I have an appointment with my gyn. on April 10. I will discuss this with her. How do they test for ovarian cancer? I've also heard it is rare for a woman who has had children before the age of 30 and has used birth control pills to get ovarian cancer (not impossible, but rare). If anyone has any info. they can relay to me I would appreciate it. Thanks. KimReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?